# SDR CALA2020020200290

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: R5342040320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR CUTOUT FR68 ST22L-23L FWD FACE HAS CORROSION PER HAECO LCQ NR LP 9299010  CORROSION FOUND OUT OF LIMITS AROUND ANCHOR NUT AT FR 68 STRG 22 L-23L.ACCOMPLISHED REPAIR IAW SRM 53-41-12-300-002 PARAGRAPH 2 F IG 001.REQUIRES DETAILED VISUAL INSPECTION AT 18,500 FC/FH NOT RELEVANT WITH SUBSEQUENT INSP AT INTERVALS OF 18,500 FC/FH NOT R ELEVANT FROM REPAIR EMBODIMENT IAW SRI 53-41-12-205-003 PARAGRAP H 2 TABLE 002.ALL WORK ACCOMPLISHED ON HAECO NR 9299010. DIP APPROVED PER SRM 53-41-12-300-002 REQUIRES RE INSPECTION AT 18500FC FROM TIME OF REPAIR EMBODIMENT. AND SUBSEQUENT INSPECTIONS EVERY 18500 FC / FH NOT RELEVANT INSPECTION METHOD IS DVI .
